# SDR IPXA2021060870276

- Difficulty date: June 7, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft time: 81,249 hours, 15,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT SYST INOP.  DFRD PER MEL 33-50-4 M FUNCTION C/W DMP C/W.R/R'D POWER SUPPLY EMERGENCY LIGHT BATTERY IAW MM 33-51-01. OPS CHECK GOOD.
